Controllability of Hilfer Fractional Semilinear Integro-Differential Equation of Order α ∊ (0, 1), β ∊ [0, 1]

Authors

DOI:

https://doi.org/10.37256/cm.5120242526

Keywords:

Hilfer fractional derivative, semigroup theory, exact controllability, fixed point theorem

Abstract

In this paper, Hilfer fractional differential equation is studied. Firstly, we used Laplace transform and semigroup theory to find the mild solution of the system. Then exact controllability of proposed system is established using the Arzela-Ascoli theorem and Schauder fixed point theorem. To illustrate the developed theory we provide an example at the end.

Downloads

Published

2024-01-05

How to Cite

1.
Tripathi V, Das S. Controllability of Hilfer Fractional Semilinear Integro-Differential Equation of Order α ∊ (0, 1), β ∊ [0, 1]. Contemp. Math. [Internet]. 2024 Jan. 5 [cited 2024 Feb. 27];5(1):125-3. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/2526